# SDR ASAA0380116

- Difficulty date: February 2, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 39A61896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA/SJD - DURING PREFLIGHT CHECK AT BOTH STATIONS, FOUND AFT LEFT (L2) SERVICE DOOR GIRT-TO-SLIDE COVER LANYARD DISCONNECTED.  REATTACHED LANYARD.  (M)
